Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 143, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 16, 2015, 9:16 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 9:16 PM CDT (02:16 UTC)
- Expired
- May 16, 2015, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Osage County, OK, Pawnee County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS54 KTSA 170216
SVRTSA
OKC113-117-170300-
/O.NEW.KTSA.SV.W.0143.150517T0216Z-150517T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SOONER LAKE TO 6 MILES NORTH OF
STILLWATER TO 7 MILES NORTHWEST OF PERKINS...AND MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PAWNEE...QUAY...RALSTON...
SKEDEE...FAIRFAX...MARAMEC...HALLETT AND BLACKBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3667 9649 3655 9646 3619 9658 3615 9667
3615 9682 3616 9683 3624 9682 3624 9692
3625 9693 3633 9693 3633 9704 3651 9704
TIME...MOT...LOC 0216Z 236DEG 45KT 3642 9712 3623 9706
3603 9712
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
951
WWUS54 KTSA 170242 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SAT MAY 16 2015
OKC113-117-170300-
/O.CON.KTSA.SV.W.0143.000000T0000Z-150517T0300Z/
OSAGE OK-PAWNEE OK-
942 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PAWNEE AND
CENTRAL OSAGE COUNTIES UNTIL 1000 PM CDT...
AT 941 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRFAX TO SKEDEE TO QUAY...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MARAMEC AND BLACKBURN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3634 9688 3653 9688 3667 9649 3655 9646
3619 9658 3615 9667 3615 9682 3616 9683
3624 9682 3624 9692 3625 9693
TIME...MOT...LOC 0243Z 255DEG 51KT 3658 9668 3639 9668
3618 9672
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 9:15 PM CDT, 1 minute earlier.
Area forecast discussion, May 16, 9:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 16 2015
.DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/
DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS. FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.
ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.
BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY. THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.
SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S. THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 86 68 85 / 90 10 20 20
FSM 70 85 68 82 / 90 50 70 50
MLC 71 82 68 83 / 90 30 60 30
BVO 67 85 61 83 / 90 10 10 20
FYV 67 81 65 80 / 90 40 50 40
BYV 67 81 65 80 / 90 40 50 40
MKO 68 83 66 83 / 90 20 40 30
MIO 70 84 66 82 / 90 20 20 20
F10 68 83 66 83 / 90 10 40 20
HHW 69 82 68 82 / 80 60 70 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14Hazardous weather outlook, May 16, 4:55 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT SAT MAY 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT SAT MAY 16 2015 ...SEVERE STORM AND FLOOD POTENTIAL THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 8 PM. AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 8 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER INCREASES AFTER 8 PM THIS EVENING ACROSS EASTERN OKLAHOMA...AND AFTER 11 PM ACROSS NORTHWEST ARKANSAS. TORNADOES...HAIL IN THE GOLFBALL TO BASEBALL RANGE AND DAMAGING WIND GUSTS 70 TO 80 MPH ARE ALL POSSIBLE. A FEW STORMS ARE POSSIBLE LATE THIS AFTERNOON NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA...BUT ARE NOT EXPECTED TO BE SEVERE. THE MORE SIGNIFICANT SEVERE WEATHER WILL HOLD OFF UNTIL LATE THIS EVENING AS SUPERCELL STORMS THAT HAVE DEVELOPED IN FAR WESTERN OKLAHOMA CONTINUE TO MOVE TO THE NORTHEAST. STORMS ARE LIKELY TO CONGEAL INTO BANDS AS THEY MOVE INTO EASTERN OKLAHOMA...HOWEVER IT IS POSSIBLE THAT A DISCRETE CELL OR TWO COULD PERSIST. IF SO...VERY LARGE HAIL TO BASEBALLS...DAMAGING WIND GUSTS TO 80 MPH AND STRONG TORNADOES WOULD BE POSSIBLE MAINLY WEST OF HIGHWAY 75 LATE THIS EVENING. THE MORE LIKELY SCENARIO IS THAT BANDS OF STORMS WILL MOVE ACROSS THE REGION...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL BE OVER EASTERN OKLAHOMA...WITH A LESSER RISK DURING THE OVERNIGHT OVER INTO WESTERN ARKANSAS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS... AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND FESTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO. SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 43 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more | 63 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 58 min |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Okmulgee | 71 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.